Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 15 found articles
 
 
  A pair of functional inequalities characterizing polynomials and Bernoulli numbers
 
 
Title: A pair of functional inequalities characterizing polynomials and Bernoulli numbers
Author: Krassowska, Dorota
Małolepszy, Tomasz
Matkowski, Janusz
Appeared in: Aequationes mathematicae (AEM)
Paging: Volume 75 (2008) nr. 3 pages 276-288
Year: 2008
Contents:
Publisher: SP Birkhäuser Verlag Basel, Basel
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 15 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands